Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

One-to-one mappings of rings and lattices


Author: C. E. Rickart
Journal: Bull. Amer. Math. Soc. 54 (1948), 758-764
DOI: https://doi.org/10.1090/S0002-9904-1948-09073-5
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 12 (1949), 1141--1141
MathSciNet review: 0026039
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09073-5